# SDR DALA2021040902103

- Difficulty date: April 7, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 52,773 hours, 36,287 cycles
- System (JASC): 2565 · Escape Slide
- Part: Retainer
- Condition: Missing
- Location: Tail Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RETAINING CLIP IS MISSING FROM THE COVER OF THE TAIL SLIDE REF STEP 9A AND FIG 4 SHEET 13. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. NRC 000-0002:2561-9006/002 00310: MAINTENANCE REPLACED THE CLIP. (LP #1775199)
